# SDR UHLA2014121800867

- Difficulty date: December 18, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 28,887 hours, 17,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, LT SIDE BEHIND BREAKERS HAS A BURN MARK ON THE FRAME. CUT OUT DAMAGE ON FRAME 1 FLANGE 2" 11/16" AND REPAIRED IAW SRM 53-10-04, REPAIR 02.  FLANGE REPAIR IAW ETD2014-170-106891, REV A.
